MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number GA1830
Medical Device Problem Codes Peeled/Delaminated (1454); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the procedure was a peripheral intervention on the anterior tibial vessel of the left leg via right groin access.A 6 french destination sheath was advanced up and over the iliac bifurcation.The 018 gwa was advanced across two heavily calcified lesions.An 018 navicross was advanced over the wire with intention of wire exchange for the viper wire.When the physician pulled back on the wire, there was much resistance.They were unable to capture the wire in the navicross.Navicross was removed leaving wire in the anterior tibial vessel.The physician carried on with the procedure and the procedure was a success.At the end, the physician was able to safely remove the wire.On removal, the wire appeared to have been stripped of the plastic jacket toward the distal end of the wire.All parts of the plastic jacket were intact.They are crimped up at the tip and nitinol internal wire exposed.The physicians' assessment was that the wire was pinned and stripped between two chunks of calcium.There was no blood loss.Additional information was received on 25jul2025: the patient was stable, and the case was a complete success.The wire was unable to track through an 018 navicross; however, it was able to be withdrawn through the sheath.Additional information was received on 28jul2025: the 6 french destination used as an auxiliary device was not a product manufactured by ashitaka.The 018 navicross was not considered a contributing factor to the user.The calcium within the vessel was reported as the assumed culprit.

Brand Name
GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key23006656
Report Number2243441-2025-00048
Device Sequence Number21459900
Product Code DQX
UDI-Device Identifier04987350714763
UDI-Public(01)04987350714763(17)260930(10)241023
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2025
Report Date (Section F) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberGA1830
Device Catalogue NumberRA*FA18301C
Device Lot Number241023Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/20/2025
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer07/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/09/2025